Economics at your fingertips  

A simple adjustment for measurement errors in some limited dependent variable models

Liqun Wang ()

Statistics & Probability Letters, 2002, vol. 58, issue 4, 427-433

Abstract: This paper proposes a simple method to adjust for measurement errors in estimations of many popular limited dependent variable models, e.g., the binary response model, the censored and the truncated regression models. The procedure is based on a simple correction of the estimators for the corresponding "error-free" models and is easy to be incorporated into the existing statistical computer packages. The extra computing cost is minimal.

Keywords: Errors-in-variables; Binary; response; model; Censored; data; Truncated; data (search for similar items in EconPapers)
Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Haili He ().

Page updated 2020-06-03
Handle: RePEc:eee:stapro:v:58:y:2002:i:4:p:427-433